Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 19, Pages 3185-3194
http://dx.doi.org/10.1155/IJMMS.2005.3185

A note on an unsteady flow of an Oldroyd-B fluid

1Department of Mathematics, Technical University of Işai, Işai 6600, Romania
2Department of Mechanical Engineering, Texas A&M University, College Station 77843, USA

Received 5 March 2005; Revised 5 June 2005

Copyright © 2005 C. Fetecau and K. Kannan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Fetecau and K. Kannan, “A note on an unsteady flow of an Oldroyd-B fluid,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 19, pp. 3185-3194, 2005. https://doi.org/10.1155/IJMMS.2005.3185.